# SDR F3LA200100151

- Difficulty date: December 31, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 50,044 hours, 32,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED FUSELAGE SKIN LAP AT STR 19-R, STA 386 TO STA 410 SCRATCHED AND GOUGED.  A 14.5 INCH AREA ON SKIN LAP AT STR 19-R, STA 386 TO STA 410 FOUND TO BE OUT OF LIMITS PER SRM 53-30-01.  DAMAGE WAS REMOVED BETWEEN STA 390 AND STA 404, STR 19-R PER SRM 53-30-3.  FILLER AND DOUBLER FABRICATED, DRILLED, TREATED AND INSTALLED PER SRM 53-30-3.
